advertisement
Question
Posted by: Lali | 2012/10/17

Withdrawel from anti-depressants and trying to conceive

Good day dr. Have stopped taking prozac and was fine until 6 weeks after. I am very lightheaded and feels like I have fever, extreme fatigue, blurred vision, upset stomach, brain zaps etc. This has been going on for almost 3 weeks now. I have been on the medication for 18 months. Is it dangerous to attemp pregnancy while one is withdrawing? I want to try but I don''''t want the withdrawel to affect the baby? Could you please advise? Kind regards.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should speak to your psychiatrist about the side effects. Prozac can be used in pregnancy, so discuss whether to restart it or not.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/10/29

You should speak to your psychiatrist about the side effects. Prozac can be used in pregnancy, so discuss whether to restart it or not.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement